Vol. 50, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Absolute extensor spaces: a correction and an answer

Carlos R. Borges

Vol. 50 (1974), No. 1, 29–30
Abstract

This paper has a two-fold purpose: The first is to make a minor correction in the proof of a result of ours, which states that any hyperconnected space is an AE (stratifiable) and the second is to give an affirmative answer to a question of Vaughan: Does Dugundji’s Extension Theorem remain valid for linearly stratifiable spaces?

Mathematical Subject Classification 2000
Primary: 54C55
Milestones
Received: 23 May 1972
Published: 1 January 1974
Authors
Carlos R. Borges